# SDR 9702109884

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT.  FLIGHT RETURNED TO FAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR STRUT FLAT.  SERVICE NOSE GEAR STRUT PER MM 32-21-2.  REPLACED SCHRADER VALVE.
